# SDR FDEA200912044358

- Difficulty date: December 4, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 60,621 hours, 10,340 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

RT MAIN GEAR UNSAFE ON PRIMARY INDICATOR AFTER  GEAR DOWN ON APPROACH AT MEM SECONDARY INDICATOR  WAS GREEN.  WENT MISSED APPROACH LEAVING GEAR DOWN  AND RAN THE GEAR UNSAFE INDICATION WITH GEAR HANDLE  DOWN, FOLLOWED BY NORMAL LANDING MEM RWY 36R.  REMOVED AND REPLACED PSEU NO HELP THEN REMOVED AND REPLACED RT MLG PRIMARY DOWN AND LOCKED SENSOR IAW WDM 32-61-02 OPS CHECK NORMAL, OK FOR RETURN TO SERVICE.
